MathSciNet Relay Station
MathSciNet bibliographic data
MR1894177 (2002m:34124) 34L20 (34B15)
Shibata, Tetsutaro Precise spectral asymptotics for nonlinear Sturm-Liouville problems. J. Differential Equations 180 (2002), no. 2, 374–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement